# SDR SWIA200413271

- Difficulty date: May 6, 2004
- Submitted: May 10, 2004
- Operation: Air carrier
- Aircraft: N408SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7055
- Aircraft time: 25,132 hours, 21,567 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Position Sensor
- Part number: 855D1009
- Part serial: 206B
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 704 hours, 551 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

RECEIVED A FLAPS FAIL CAUTION MESSAGE UPON ARRIVAL AT SLC.  COULD NOT RAISE FLAPS FROM THE 45 DEGREE POSITION.  REMOVED AND REPLACED RT BPSU  IAW MM 27-51-10.  RIGGED RT BPSU IAW CRJ MM 27-51-10 AND REINSTALLED FLEX DRIVE AND SAFETIED IAW CRJ MM 27-54-00.  OPS CHECK GOOD.
